# SDR ASOA01201

- Difficulty date: October 5, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 458
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AC0A
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4050 - DURING GROUND INSPECTION IN ATL, CREW REPORTED THE EMERGENCY LIGHTS REMAINED ON WITH THE COCKPIT SWITCH IN THE ARM POSITION AND THE GENERATORS ONLINE.  MAINTENANCE INSPECTED AND FOUND THE EMERGENCY LIGHT TOGGLE SWITCH TO BE INTERNALLY BROKEN.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT TOGGLE SWITCH.  EMERGENCY LIGHT SYSTEM OPERATES NORMALLY.  AIRCRAFT OK FOR SERVICE.  (M)
